# SDR R61A2022041800269

- Difficulty date: April 8, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 35,357 hours, 22,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066348002
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO- CORROSION ON FLOOR BOARD SUPPORT BRACKET ON FRAME 75 FROM CANTER LINE TO STRINGER 29R. REMOVED AND REPLACED FLOOR BOARD SUPPORT BRACKET ON FRAME 75 FROM CENTER LINE TO STRINGER 29R. REF SRM 51-40-08.
